# SDR VNAA2011042900021

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 16,866 hours, 17,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE DURING DESCENT INTO DAY.  CREW LANDED IN DAY WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REPAIRED DAMAGE TO RIGHT WINGLET, REMOVED AND REPLACED STATIC DISCHARGERS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
